# SDR 06FDEA04392

- Difficulty date: December 29, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- Aircraft time: 44,524 hours, 34,731 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT ATTACH POINT STA 277 AT STR 21L IS CRACKED AT UPPER ATTACH HOLE TO SKIN.  REMOVED DAMAGE AND REPAIRED FRAME REF SRM 53-10-4 FIG 11 PAGE 43.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
